Alert archive / Ohio / Small Craft Advisories in 2009
Small Craft Advisory 152, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 14, 2009, 9:31 PM EDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2009, 9:31 PM EDT (01:31 UTC)
- Expired
- Oct 17, 2009, 3:34 PM EDT
- In force
- 66 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
259 WHUS71 KCLE 150131 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 PM EDT WED OCT 14 2009 LEZ142>149-150945- /O.NEW.KCLE.SC.Y.0152.091015T0131Z-091016T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 931 PM EDT WED OCT 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. EAST TO NORTHEAST WINDS OF 10 TO 20 KNOTS WILL OCCUR THROUGH FRIDAY AFTERNOON AND PROBABLY INTO SATURDAY MORNING. THESE WINDS WILL EVENTUALLY CAUSE WAVES OF 5 TO 8 FEET ON THE WEST END OF THE LAKE. THE SMALL CRAFT ADVISORY MAY BE NEEDED TO BE EXPANDED INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
11 follow-up statements
692 WHUS71 KCLE 150739 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 AM EDT THU OCT 15 2009 LEZ142>149-151545- /O.EXT.KCLE.SC.Y.0152.000000T0000Z-091017T1000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 339 AM EDT THU OCT 15 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SATURDAY. EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS AND UP TO 25 KNOTS AT TIMES WILL OCCUR THROUGH FRIDAY NIGHT. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 4 TO 6 FOOT RANGE THOUGH UP TO 8 FOOT LIKELY ESPECIALLY ON WEST END OF THE LAKE TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
130 WHUS71 KCLE 151358 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EDT THU OCT 15 2009 LEZ142>149-152200- /O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T1000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 958 AM EDT THU OCT 15 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. EAST TO NORTHEAST WINDS OF 15 TO 20 KNOTS AND UP TO 25 KNOTS AT TIMES WILL OCCUR THROUGH FRIDAY NIGHT. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 5 TO 7 FOOT RANGE THOUGH UP TO 8 FOOT WAVES ARE LIKELY ESPECIALLY ON WEST END OF THE LAKE THIS AFTERNOON THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
213 WHUS71 KCLE 151930 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EDT THU OCT 15 2009 LEZ142>149-160330- /O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T1000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 330 PM EDT THU OCT 15 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH FRIDAY NIGHT. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 5 TO 8 FOOT RANGE. LOW PRESSURE WILL MOVE NORTHEAST ALONG THE EAST COAST AND WORK WITH HIGH PRESSURE TRYING TO BUILD SOUTHEAST INTO THE REGION. THE TWO WEATHER FEATURES WILL PRODUCE THE GUSTY WINDS ON LAKE ERIE THROUGH THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
309 WHUS71 KCLE 160120 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 920 PM EDT THU OCT 15 2009 LEZ142>149-160930- /O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T1000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 920 PM EDT THU OCT 15 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH FRIDAY NIGHT. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 5 TO 8 FOOT RANGE. WAVES COULD BE AS HIGH AS TEN FEET DURING THE EARLY MORNING HOURS OF FRIDAY. LOW PRESSURE WILL MOVE NORTHEAST ALONG THE EAST COAST AND WORK WITH HIGH PRESSURE TRYING TO BUILD SOUTHEAST INTO THE REGION. THE TWO WEATHER FEATURES WILL PRODUCE THE GUSTY WINDS ON LAKE ERIE THROUGH THE NEXT FEW DAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
733 WHUS71 KCLE 160828 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 428 AM EDT FRI OCT 16 2009 LEZ142>149-161630- /O.EXT.KCLE.SC.Y.0152.000000T0000Z-091017T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 428 AM EDT FRI OCT 16 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT SATURDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH EARLY TONIGHT...THEN GRADUALLY DIMINISH TO 10 TO 20 KNOTS AND BECOME NORTHERLY ON SATURDAY. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 5 TO 9 FOOT RANGE TODAY...GRADUALLY SUBSIDING TO 3 TO 5 FEET LATE TONIGHT AND SATURDAY BUT STILL ABOVE SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
783 WHUS71 KCLE 161339 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 939 AM EDT FRI OCT 16 2009 LEZ142>149-162145- /O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 939 AM EDT FRI OCT 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH EARLY TONIGHT...THEN GRADUALLY DIMINISH TO 10 TO 20 KNOTS AND BECOME NORTHERLY ON SATURDAY. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 5 TO 9 FOOT RANGE THROUGH THIS AFTERNOON...GRADUALLY SUBSIDING TO 3 TO 5 FEET LATE TONIGHT AND SATURDAY BUT STILL ABOVE SMALL CRAFT ADVISORY CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
856 WHUS71 KCLE 161936 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT FRI OCT 16 2009 LEZ142>149-170345- /O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 PM EDT FRI OCT 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY. NORTHEAST WINDS OF 15 TO 25 KNOTS WILL OCCUR THROUGH EARLY TONIGHT...THEN GRADUALLY DIMINISH TO 15 TO 20 KNOTS AND BECOME NORTH TO NORTHEAST ON SATURDAY. THESE WINDS WILL CAUSE WAVES GENERALLY IN THE 6 TO 8 FOOT RANGE EARLY TONIGHT...GRADUALLY SUBSIDING TO 3 TO 5 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
060 WHUS71 KCLE 170121 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 921 PM EDT FRI OCT 16 2009 LEZ142>149-170930- /O.CON.KCLE.SC.Y.0152.000000T0000Z-091017T2200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 921 PM EDT FRI OCT 16 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY. NORTHEAST WINDS OF 15 TO 20 KNOTS WILL KEEP SMALL CRAFT ADVISORY CONDITIONS ON LAKE ERIE UNTIL LATE SATURDAY WHEN WINDS SHOULD DIMINISH SOME WHILE TURNING MORE NORTH PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
655 WHUS71 KCLE 170719 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 AM EDT SAT OCT 17 2009 LEZ142>149-171530- /O.EXT.KCLE.SC.Y.0152.000000T0000Z-091018T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 319 AM EDT SAT OCT 17 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT SUNDAY. NORTHEAST WINDS OF 15 TO 20 KNOTS WILL KEEP WAVES IN THE 3 TO 5 FOOT RANGE THROUGH SATURDAY AND SATURDAY NIGHT. WINDS AND WAVES WILL BEGIN TO SUBSIDE ON SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
954 WHUS71 KCLE 171423 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1023 AM EDT SAT OCT 17 2009 LEZ142>149-172230- /O.CON.KCLE.SC.Y.0152.000000T0000Z-091018T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1023 AM EDT SAT OCT 17 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. NORTHEAST WINDS OF 15 TO 20 KNOTS WILL KEEP WAVES IN THE 3 TO 5 FOOT RANGE THROUGH SATURDAY AND SATURDAY NIGHT. WINDS AND WAVES WILL BEGIN TO SUBSIDE ON SUNDAY AS HIGH PRESSURE BUILDS ACROSS THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
487 WHUS71 KCLE 171934 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EDT SAT OCT 17 2009 LEZ142>149-172045- /O.CAN.KCLE.SC.Y.0152.000000T0000Z-091018T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 334 PM EDT SAT OCT 17 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES OVER LAKE ERIE HAVE DIMINISHED AND WILL CONTINUE TO DO SO AS HIGH PRESSURE BUILDS OVER THE LAKE INTO SUNDAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 8:23 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Oct 14, 8:23 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 823 PM EDT WED OCT 14 2009 .SYNOPSIS... LOW PRESSURE WAS OVER THE TENNESSEE VALLEY WITH AN INVERTED TROUGH OF LOW PRESSURE NORTH INTO THE OHIO VALLEY. THE LOW AND INVERTED TROUGH WILL EVENTUALLY WEAKEN BUT IT WILL TAKE SEVERAL DAYS AS AN UPPER LOW AND TROUGH DEVELOPS ALOFT OVER THE OHIO VALLEY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... NO REAL CHANGE TO THE FORECAST. WITH PRECIP MOVING ACROSS CENTRAL OHIO REMOVED TIMING OF POPS MOST LOCATIONS. AS OF MID AFTERNOON NOT MUCH MEASURABLE RAIN UPSTREAM ANYMORE. BEST CHANCE FOR ANY MEASURABLE RAIN DURING THE EARLY EVENING WOULD BE ACROSS THE ROUTE 30 CORRIDOR AND SOUTH. WILL MENTION A CHANCE FOR A LINGERING SHOWER/SPRINKLE/DRIZZLE ELSEWHERE EXCEPT DRY NORTHEAST OF CLEVELAND. SOME REVERSE LAKE EFFECT LIGHT RAIN/DRIZZLE POSSIBLE BETWEEN PORT CLINTON AND AVON OVERNIGHT...ELSEWHERE EVERYONE SHOULD BE RAIN FREE FOR A WHILE. THE NEXT SHORT WAVE OVER THE HIGH PLAINS SEEMS TO BE TAKING A VERY SIMILAR TRACK AS THE ONE TODAY. EXPECT THE SURFACE LOW PRESSURE/INVERTED TROUGH TO ESSENTIALLY REDEVELOP ON THURSDAY AS THE SHORT WAVE TRACKS ACROSS THE MIDWEST. RAIN WILL LIKELY REDEVELOP ACROSS NORTHWEST AND CENTRAL OHIO BY DAYBREAK ALTHOUGH I THINK SOME OF THE MODELS ARE TOO FAST BRINGING THE RAIN ACROSS NORTHEAST OH AND NORTHWEST PA LATE TONIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... SERIES OF SHORT WAVES WILL CONTINUE AS THE TROUGH ALOFT BROADENS AND DEEPENS. THE LOW PRESSURE/INVERTED TROUGH WILL REDEVELOP THURSDAY AS THE NEXT SHORT WAVE TRACKS ACROSS THE MIDWEST. RAIN WILL LIKELY SPREAD A LITTLE FARTHER NORTH AND EAST ON THURSDAY THAN TODAY AS HEIGHTS FALL AND A BETTER BAROCLINIC LEAF/MOISTURE SHIELD IS LIKELY TO DEVELOP. NEXT SHORT WAVE APPEARS ON TRACK FOR LATER THURSDAY NIGHT INTO FRIDAY AND ALL MODELS CLOSE OFF A WEAK UPPER LOW ALMOST OVERHEAD. ANOTHER ROUND OF RAIN IS LIKELY. MODELS INDICATE THE BOUNDARY LAYER IS TOO WARM FOR SNOW BUT WITH THE UPPER LOW CLOSING OFF SOME WET SNOW/SLEET IS CERTAINLY POSSIBLE OVER THE HIGHER TERRAIN. WILL JUST MENTION THE SNOW AT NIGHT AT THIS TIME ALTHOUGH WITH ENOUGH UPWARD MOTION WE COULD MIX SOME SNOW/SLEET DURING THE DAY. THE GROUND IS WARM AND PRECIPITATION AMOUNTS APPEAR TO BE RELATIVELY LIGHT SO IT IS TOO EARLY TO TRY TO PIN DOWN ANY CHANCE FOR ANY SNOW ACCUMULATION...THE RISK APPEARS LOW AT THIS POINT...ESPECIALLY IN OHIO. INLAND NORTHWEST PENNSYLVANIA OVER THE HIGHER TERRAIN MIGHT HAVE THE BEST CHANCE BEFORE THE EVENT WINDS DOWN. NEXT SHORT WAVE MAY DIVE WELL SOUTH OF THE AREA OVER THE WEEKEND BUT WITH THE TROUGH ALOFT AND A MOIST NORTH TO NORTHEAST FLOW IT MAY BE HARD TO SHAKE THE CLOUDS/RAIN/DRIZZLE. I THINK WE WILL SEE SOME IMPROVEMENT OVER THE WEEKEND ACROSS NORTHWEST OHIO BUT NOT PREPARED TO PROMISE ANYTHING FARTHER EAST YET. MIN TEMPS AWAY FROM THE LAKE WILL LIKELY GET NEAR FREEZING AND BELOW FREEZING IF GET SOME CLEARING. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... MODELS REMAIN ON TRACK FOR LINGERING MOISTURE TO BE HANGING OVER THE SNOWBELT FOR POSSIBLE LAKE EFFECT SHSN/RA SUN MORNING THEN HIGH PRESSURE MOVING IN FROM THE WEST SHOULD DRY THINGS OUT BY AFTERNOON. LATEST GFS ACTUALLY BACKS PRECIP BACK WEST INTO THE SNOWBELT SUN NIGHT BUT WILL WAIT TO SEE ANOTHER MODEL RUN OR TWO TO LOOK FOR MORE CONSISTENCY IN THIS BEFORE PUTTING IN ENOUGH OF A CHANCE TO SHOW UP IN THE FORECAST. FOR NOW EXPECT RIDGING AND DRY WX ON MONDAY. BACKDOOR COLD FRONT STILL SHOWN DROPPING S TO JUST N OF LAKE ERIE LATE MON NIGHT WILL PUT SLIGHT CHANCE IN THE NORTH BACK IN THE FORECAST FOR TUE AND WED. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... AN INVERTED TROF WILL BE DEVELOPING OVERNIGHT AND INTO THURSDAY. A EAST TO NORTHEAST FLOW WILL CAUSE MVFR CEILINGS IN THE TOL AREA. MVFR CONDITIONS WILL BE DEVELOPING ELSEWHERE OVERNIGHT JUST BEFORE AND IN THE RAIN. THE RAIN WILL GET SOME HELP FROM THE LEFT ENTRANCE REGION OF THE JET. ONCE THE RAIN GETS GOING IFR CONDITIONS WILL BE DEVELOPING IN CEILINGS AND VISIBILITIES. THE BIG QUESTION IS WHEN WILL THE IFR GO BACK TO MVFR. THE GFS MODEL IS MORE PESSIMISTIC. CONDITIONS MAY TRY TO CREEP TO MVFR THURSDAY NIGHT...THIS WILL HAVE TO BE MONITORED. PRECIPITATION TYPE WILL BE AN ISSUE EXTREME EAST LATE THURSDAY EVENING. .OUTLOOK...MVFR CONDITIONS POSSIBLE IN CLOUDS AND OR PRECIPITATION THU NIGHT THROUGH SATURDAY AND SAT NIGHT SNOWBELT. && .MARINE... SMALL CRAFT ADVISORY WAS CANCELLED THIS MORNING AND WILL LIKELY BE NEEDED AGAIN LATE TONIGHT OR TOWARD SUNRISE TOMORROW MORNING. THE COMBINATION OF HIGH PRESSURE BUILDING SOUTH AND A SERIES OF LOW PRESSURE SYSTEMS MOVING NORTHEAST ALONG THE EAST COAST WILL HELP TO TIGHTEN GRADIENT OVER THE LAKE THE NEXT SEVERAL DAYS. ONCE SMALL CRAFT ADVISORY GOES UP...IT WILL GO INTO ETERNAL MODE AND LAST ALL THE WAY INTO THE MIDDLE OF THE DAY SATURDAY WHEN WINDS FINALLY DIMINISH. THE SECOND HALF OF SATURDAY THROUGH MONDAY LOOKS GOOD WITH WAVES HANGING AROUND 2 TO 4 FEET THROUGH THE WEEKEND INTO NEXT WEEK. NO MAJOR STORMS ON THE HORIZON AT THIS POINT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...DJB/KOSARIK SHORT TERM...ABE/KOSARIK LONG TERM...ADAMS AVIATION...KIELTYKA MARINE...LOMBARDY
Hazardous weather outlook, Oct 14, 4:24 AM EDT, 17 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 424 AM EDT WED OCT 14 2009 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150830- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 424 AM EDT WED OCT 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-150830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 424 AM EDT WED OCT 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.